Gorenstein projective complexes with respect to cotorsion pairs
Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 117-129
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $(\mathcal {A,B})$ be a complete and hereditary cotorsion pair in the category of left $R$-modules. In this paper, the so-called Gorenstein projective complexes with respect to the cotorsion pair $(\mathcal {A}, \mathcal {B})$ are introduced. We show that these complexes are just the complexes of Gorenstein projective modules with respect to the cotorsion pair $(\mathcal {A}, \mathcal {B})$. As an application, we prove that both the Gorenstein projective modules with respect to cotorsion pairs and the Gorenstein projective complexes with respect to cotorsion pairs possess stability.
Let $(\mathcal {A,B})$ be a complete and hereditary cotorsion pair in the category of left $R$-modules. In this paper, the so-called Gorenstein projective complexes with respect to the cotorsion pair $(\mathcal {A}, \mathcal {B})$ are introduced. We show that these complexes are just the complexes of Gorenstein projective modules with respect to the cotorsion pair $(\mathcal {A}, \mathcal {B})$. As an application, we prove that both the Gorenstein projective modules with respect to cotorsion pairs and the Gorenstein projective complexes with respect to cotorsion pairs possess stability.
DOI :
10.21136/CMJ.2018.0194-17
Classification :
18G25, 18G35
Keywords: cotorsion pair; Gorenstein projective complex with respect to cotorsion pairs; stability of Gorenstein categories
Keywords: cotorsion pair; Gorenstein projective complex with respect to cotorsion pairs; stability of Gorenstein categories
@article{10_21136_CMJ_2018_0194_17,
author = {Zhao, Renyu and Ma, Pengju},
title = {Gorenstein projective complexes with respect to cotorsion pairs},
journal = {Czechoslovak Mathematical Journal},
pages = {117--129},
year = {2019},
volume = {69},
number = {1},
doi = {10.21136/CMJ.2018.0194-17},
mrnumber = {3923579},
zbl = {07088774},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0194-17/}
}
TY - JOUR AU - Zhao, Renyu AU - Ma, Pengju TI - Gorenstein projective complexes with respect to cotorsion pairs JO - Czechoslovak Mathematical Journal PY - 2019 SP - 117 EP - 129 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0194-17/ DO - 10.21136/CMJ.2018.0194-17 LA - en ID - 10_21136_CMJ_2018_0194_17 ER -
%0 Journal Article %A Zhao, Renyu %A Ma, Pengju %T Gorenstein projective complexes with respect to cotorsion pairs %J Czechoslovak Mathematical Journal %D 2019 %P 117-129 %V 69 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0194-17/ %R 10.21136/CMJ.2018.0194-17 %G en %F 10_21136_CMJ_2018_0194_17
Zhao, Renyu; Ma, Pengju. Gorenstein projective complexes with respect to cotorsion pairs. Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 117-129. doi: 10.21136/CMJ.2018.0194-17
Cité par Sources :